# SDR 2008UALA02258

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT OUTBOARD WEDGE CORNER IS DELAMINATED.  REPAIRED LWR SPAR BY BLENDING THE SHARP EDGES & INSTALLING A DOUBLER.
